# SDR P5CA9701615

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123F
- Aircraft serial: 20326
- System (JASC): 3240 · Landing Gear Brake System
- Part: Park Brake Valve
- Part number: 65B801794
- Condition: Sticking
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ANTI-SKID LIGHT ON AT START OF TAKEOFF ROLL, LIGHT REMAINED ON STEADY.  PARKING BRAKE VALVE OPERATION CHECKED AT MODULE, RIGHT BODY GEAR BAY OPERATIONAL CHECK SATISFACTORY.  ELECTRICAL PLUG REMOVED AND CLEANED, 10 CYCLES OF PARKING BRAKE CARRIED OUT, ALL SATISFACTORY.  REFERENCE M/M 32-44-00 AND 32-42-00 (FOLLOW-UP REPLACEMENT OF VALVE CARRIED OUT).
